# SDR ASOA2016062014978

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 31,963 hours, 22,641 cycles
- System (JASC): 5240 · Service Doors
- Part: Strut
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM INSIDE/OUTSIDE HANDLES, DOORS AND OVERWING EMERGENCY EXITS.  FOUND SERVICE DOOR UPLOCK STRUT DISCONNECTED.  RECONNECTED STRUT IAW AMM 52-41-02.  DEFER CLEARED, PLACARD REMOVED.
